# SDR ASAA2013050994732

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 47,164 hours, 26,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C357051
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FORE FLAP L/E IS CHAFED AT INBD END REMOVED, FABRICATED AND INSTALLED NEW L/E SKIN SECTION IAW SRM 57-53-01, 51-40-05 AND 51-40-02.
